Sam Lodin

Spara favorit

Publikationer

Artiklar i tidskrifter

Kutzschebauch, F. & Lodin, S. (2013). Holomorphic families of non-equivalent embeddings and of holomorphic group actions on affine space. Duke mathematical journal, vol. 162: 1, ss. 49-94.  

Åhag, P. , Czyz, R. , Lodin, S. & Wikström, F. (2007). Plurisubharmonic extension in non-degenerate analytic polyhedra. Universitatis Iagellonicae Acta Mathematica, : 45, ss. 139-145.

Doktorsavhandlingar, sammanläggningar

Lodin, S. (2009). Holomorphic embeddings and applications. Diss. (Sammanläggning) Sundsvall : Mittuniversitetet, 2009 (Mid Sweden University doctoral thesis : 67)